# SDR SWIA202055576

- Difficulty date: December 14, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPLACEMENT OF STR 20R, FOUND FACTORY SPLICE AT STR 21R, BETWEEN FS 469 TO FS 485 TO BE CORRODED.  C-CHECK RO 1/17/2021.  INSTALLED NEW STRINGER SPLICE, IAW CRJ700 SRM 51-42-06-001-001-A01, AND DWG SH670-30006 REV A.  SEE CONTINUATION CARD FOR DETAILS.  COMPLIED WITH SKYCARD 51-900-1002.  LEAK CHECK GOOD.
